Alert archive / Illinois / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 111, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 18, 2017, 3:30 AM CDT for 4 counties in Illinois. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 18, 2017, 3:30 AM CDT (08:30 UTC)
- Expired
- Jun 18, 2017, 4:15 AM CDT
- In force
- 45 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Crawford County, IL, Jasper County, IL, Lawrence County, IL, Richland County, IL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 10:53 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 8.5 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 606 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 1403 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 5.3
The text
As transmitted.
617
WUUS53 KILX 180830
SVRILX
ILC033-079-101-159-180915-
/O.NEW.KILX.SV.W.0111.170618T0830Z-170618T0915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
330 AM CDT SUN JUN 18 2017
The National Weather Service in Lincoln has issued a
* Severe Thunderstorm Warning for...
Lawrence County in southeastern Illinois...
Crawford County in east central Illinois...
Eastern Jasper County in southeastern Illinois...
Eastern Richland County in southeastern Illinois...
* Until 415 AM CDT
* At 328 AM CDT, severe thunderstorms were located along a line
extending from near Oblong to near West Salem, moving east at 50
mph.
HAZARD...70 mph wind gusts.
SOURCE...Automated weather station.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Robinson, Lawrenceville, Sumner, Oblong, Palestine, St.
Francisville, Hutsonville, Flat Rock, Ste. Marie, Willow Hill,
Claremont, Russellville, New Hebron, Chauncey, Hardinville, Birds,
Eaton, Hunt City, Merom and Stoy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3868 8754 3866 8760 3859 8761 3859 8764
3857 8764 3857 8802 3911 8804 3912 8763
3911 8765 3906 8757 3899 8756 3899 8758
3896 8751 3890 8752 3889 8754 3886 8755
3879 8750 3877 8751 3874 8750
TIME...MOT...LOC 0828Z 274DEG 35KT 3904 8796 3850 8794
HAIL...<.75IN
WIND...70MPH
$$
373 follow-up statements
361
WWUS53 KILX 180850
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
350 AM CDT SUN JUN 18 2017
ILC033-079-101-159-180915-
/O.CON.KILX.SV.W.0111.000000T0000Z-170618T0915Z/
Lawrence-Crawford-Jasper-Richland-
350 AM CDT SUN JUN 18 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT
FOR LAWRENCE...CRAWFORD...EASTERN JASPER AND EASTERN RICHLAND
COUNTIES...
At 350 AM CDT, severe thunderstorms were located along a line
extending from Robinson to near Mount Carmel, moving east at 40 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Robinson, Lawrenceville, Sumner, Oblong, Palestine, St. Francisville,
Hutsonville, Flat Rock, Ste. Marie, Willow Hill, Claremont,
Russellville, New Hebron, Chauncey, Hardinville, Birds, Eaton, Hunt
City, Merom and Stoy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3868 8754 3866 8760 3859 8761 3859 8764
3857 8764 3857 8802 3911 8804 3912 8763
3911 8765 3906 8757 3899 8756 3899 8758
3896 8751 3890 8752 3889 8754 3886 8755
3879 8750 3877 8751 3874 8750
TIME...MOT...LOC 0850Z 275DEG 27KT 3903 8777 3849 8775
HAIL...0.75IN
WIND...60MPH
$$
37805
WWUS53 KILX 180903
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
403 AM CDT SUN JUN 18 2017
ILC079-101-159-180912-
/O.CAN.KILX.SV.W.0111.000000T0000Z-170618T0915Z/
Lawrence-Jasper-Richland-
403 AM CDT SUN JUN 18 2017
...THE SEVERE THUNDERSTORM WARNING FOR LAWRENCE...EASTERN JASPER AND
EASTERN RICHLAND COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 600 AM CDT for
southeastern and east central Illinois.
LAT...LON 3890 8752 3889 8754 3885 8755 3885 8794
3911 8795 3912 8763 3911 8765 3906 8757
3904 8758 3900 8758 3899 8756 3899 8758
3896 8751
TIME...MOT...LOC 0902Z 263DEG 25KT 3905 8768 3851 8766
$$
ILC033-180915-
/O.CON.KILX.SV.W.0111.000000T0000Z-170618T0915Z/
Crawford-
403 AM CDT SUN JUN 18 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT
FOR CRAWFORD COUNTY...
At 402 AM CDT, severe thunderstorms were located along a line
extending from near Hutsonville to near St. Francisville, moving east
at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Robinson, Oblong, Palestine, Hutsonville, Flat Rock, New Hebron,
Hardinville, Eaton, Merom, Stoy, Trimble and Crawford County Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3890 8752 3889 8754 3885 8755 3885 8794
3911 8795 3912 8763 3911 8765 3906 8757
3904 8758 3900 8758 3899 8756 3899 8758
3896 8751
TIME...MOT...LOC 0902Z 263DEG 25KT 3905 8768 3851 8766
HAIL...0.75IN
WIND...60MPH
$$
37926
WWUS53 KILX 180914
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
414 AM CDT SUN JUN 18 2017
ILC033-180924-
/O.EXP.KILX.SV.W.0111.000000T0000Z-170618T0915Z/
Crawford-
414 AM CDT SUN JUN 18 2017
...THE SEVERE THUNDERSTORM WARNING FOR CRAWFORD COUNTY WILL EXPIRE AT
415 AM CDT...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore the warning will
be allowed to expire. However hail, gusty winds and heavy rain are
still possible with these thunderstorms.
A severe thunderstorm watch remains in effect until 600 AM CDT for
southeastern and east central Illinois.
LAT...LON 3890 8752 3889 8754 3885 8755 3885 8794
3911 8795 3912 8763 3911 8765 3906 8757
3904 8758 3900 8758 3899 8756 3899 8758
3896 8751
TIME...MOT...LOC 0914Z 274DEG 35KT 3904 8756 3850 8754
$$
37What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 3:01 AM CDT, 29 minutes earlier.
Area forecast discussion, Jun 18, 3:01 AM CDT, 29 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 301 AM CDT Sun Jun 18 2017 .SHORT TERM...(Today and tonight) ISSUED AT 300 AM CDT Sun Jun 18 2017 Large MCS continues to push southeastward, with cooling cloud tops to near -80C noted on infrared satellite east of St. Louis. Line of storms that moved out of Missouri has started more of a southeast push and will be clipping our CWA south of I-70 through sunrise. Further north, mainly just getting some showers north of I-70 to near Lincoln just before 3 am. Scattered showers and storms will linger over the eastern CWA as the actual frontal boundary passes during the morning hours, but much of this should be out of the area by midday. Despite the frontal passage, temperatures should still reach around 80 degrees this afternoon, although drier air will be spreading in from the northwest through the day. && .LONG TERM...(Monday through Saturday) ISSUED AT 300 AM CDT Sun Jun 18 2017 Broad upper trough will prevail over the Midwest into the Tennessee Valley through mid week, as ridging builds west of the Rockies. Periodic impulses dropping southeast along the upper flow will bring isolated showers and storms across the northern CWA both Monday and Tuesday afternoons. During the middle of the week, the ridge is expected to break down into more of a zonal flow across the U.S., with more substantial rain chances Thursday night into Friday night. The GFS and ECMWF have some differences in the strength of the waves coming eastward late week, with the discrepancies amplifying as the weekend begins. Temperatures in the broad trough will not be especially cooler, with highs still in the 80s, but the northwest flow will keep dew points in the 50s to lower 60s. A lobe of warm air will spread eastward later in the week as the ridge breaks down, with temperatures near 90 by Thursday, although the increase in clouds late week should temperature the highs a bit more. && .AVIATION...(For the 06Z TAFS through 06Z Sunday night) Issued at 1213 AM CDT Sun Jun 18 2017 Much of the thunderstorm activity at 05Z was located just south of a KUIN-KCMI line, although several clusters continue north of KCMI as well. Bulk of these will be shifting south of the central Illinois TAF sites over the next few hours. Some brief MVFR/IFR conditions are occurring with the heavier showers and storms, but by about 12Z, VFR conditions are expected to largely prevail. A weak frontal boundary will gradually shift winds over to the west early Sunday morning, and the gustiness that is currently occurring will taper off over the next few hours as the storms push away. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Geelhart LONG TERM...Geelhart AVIATION...Geelhart
Hazardous weather outlook, Jun 17, 3:30 PM CDT, 12 hours before
Hazardous Weather Outlook National Weather Service Lincoln IL 330 PM CDT Sat Jun 17 2017 ILZ027>031-036>038-040>043-047>051-180730- Cass-De Witt-Fulton-Knox-Logan-Marshall-Mason-McLean-Menard- Morgan-Peoria-Sangamon-Schuyler-Scott-Stark-Tazewell-Woodford- 330 PM CDT Sat Jun 17 2017 This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...TONIGHT... There is an Enhanced Risk for severe thunderstorms this evening. Current indications suggest the primary time frame for severe weather will be roughly from 6 pm through 10 pm. Damaging winds, large hail, isolated tornadoes, along with heavy rainfall, will be possible with the storms before they shift rapidly to the southeast later this evening. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... The next chance for thunderstorms will be late Wednesday night into Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed late this afternoon through this evening. The primary time frame will be from 6 pm until 10 pm. ILZ044>046-052>057-061-062-066-180730- Champaign-Christian-Coles-Cumberland-Douglas-Edgar-Effingham- Macon-Moultrie-Piatt-Shelby-Vermilion- 330 PM CDT Sat Jun 17 2017 This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois and southeast Illinois. .DAY ONE...TONIGHT... There is an Enhanced Risk for severe thunderstorms this evening. The primary time frame for severe weather will be roughly from 8 pm until Midnight. Damaging winds, large hail, isolated tornadoes, along with heavy rainfall will be possible with the storms before they shift rapidly to the southeast of the area around Midnight. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... A few thunderstorms may linger into early Sunday morning near the Interstate 70 corridor. None of these storms are expected to be severe. The next chance for thunderstorms will be late Wednesday into Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed this evening. At this time it appears the primary time frame would be from 8 pm until Midnight. ILZ063-067-068-071>073-180730- Clark-Clay-Crawford-Jasper-Lawrence-Richland- 330 PM CDT Sat Jun 17 2017 This Hazardous Weather Outlook is for portions of east central Illinois and southeast Illinois. .DAY ONE...TONIGHT... There is a Slight Risk for severe thunderstorms later tonight. Current indications suggest the primary time frame for the strong thunderstorms will be roughly from 10 pm through 2 am. Damaging winds, large hail, along with heavy rainfall will be possible with the storms. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... Scattered thunderstorms will be possible into early Sunday afternoon over parts of southeast Illinois. No severe weather is expected. The next chance for thunderstorms over southeast Illinois will be Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed tonight, roughly from 10 pm through 2 am. Bak
In the hours before
Local storm report, Jun 17, 11:54 PM CDT, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1154 PM CDT SAT JUN 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM FLOOD NORMAL 40.52N 89.00W
06/17/2017 MCLEAN IL LAW ENFORCEMENT
MANY ROADWAYS IN NORMAL STILL FLOODED.
&&
JRPLocal storm report, Jun 18, 12:20 AM CDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1220 AM CDT SUN JUN 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0737 PM TSTM WND DMG 3 S TOULON 41.05N 89.86W
06/17/2017 STARK IL TRAINED SPOTTER
NUMEROUS TREES DOWN.
0748 PM TSTM WND DMG WYOMING 41.06N 89.77W
06/17/2017 STARK IL TRAINED SPOTTER
NUMEROUS TREES BLOWN DOWN.
0758 PM FLASH FLOOD TOULON 41.09N 89.86W
06/17/2017 STARK IL LAW ENFORCEMENT
MANY COUNTY ROADS FLOODED.
0758 PM TSTM WND DMG TOULON 41.09N 89.86W
06/17/2017 STARK IL LAW ENFORCEMENT
NUMEROUS TREES BLOWN DOWN ACROSS COUNTY.
0805 PM HEAVY RAIN TOULON 41.09N 89.86W
06/17/2017 M1.50 INCH STARK IL TRAINED SPOTTER
RAIN FELL IN LESS THAN ONE HOUR. NUMEROUS ROADS CLOSED IN
TOWN.
0815 PM HEAVY RAIN HENRY 41.11N 89.36W
06/17/2017 M1.00 INCH MARSHALL IL TRAINED SPOTTER
RAIN FELL IN 30 MINUTES.
0820 PM TSTM WND GST GERMANTOWN HILLS 40.77N 89.47W
06/17/2017 E60.00 MPH WOODFORD IL EMERGENCY MNGR
0830 PM TSTM WND DMG 4 NNW ROANOKE 40.85N 89.23W
06/17/2017 WOODFORD IL EMERGENCY MNGR
NEAR 1820 N AND 1700 E...DETACHED GARAGE LEVELED...DAIRY
BARN DAMAGED...18-20 INCH TREES BLOWN DOWN.
0835 PM FLASH FLOOD PEORIA 40.74N 89.61W
06/17/2017 PEORIA IL EMERGENCY MNGR
ALLEN ROAD WEST OF HIGHWAY 6. STERLING AVE. NEAR
NORTHWOODS MALL.
0845 PM HEAVY RAIN EUREKA 40.72N 89.28W
06/17/2017 M2.05 INCH WOODFORD IL PUBLIC
0845 PM HEAVY RAIN EUREKA 40.72N 89.28W
06/17/2017 M1.25 INCH WOODFORD IL PUBLIC
RAIN FELL IN 15 MINUTES. NUMEROUS STREET FLOODING.
0855 PM FLASH FLOOD PEORIA 40.74N 89.61W
06/17/2017 PEORIA IL EMERGENCY MNGR
NORTHWEST PORTION OF PEORIA CITY...VARIOUS LOCATIONS.
0915 PM TSTM WND GST LEXINGTON 40.64N 88.78W
06/17/2017 M75.00 MPH MCLEAN IL EMERGENCY MNGR
0915 PM TSTM WND DMG LEXINGTON 40.64N 88.78W
06/17/2017 MCLEAN IL EMERGENCY MNGR
NUMEROUS TREE LIMBS BLOWN DOWN.
0945 PM FLASH FLOOD CHILLICOTHE 40.92N 89.50W
06/17/2017 PEORIA IL PUBLIC
BENEDICT STREET AND TRUITT AVE...PONDED WATER BETWEEN 6
AND 10 INCHES DEEP
0945 PM HEAVY RAIN HENRY 41.11N 89.36W
06/17/2017 M1.37 INCH MARSHALL IL EMERGENCY MNGR
RAIN FELL IN ABOUT ONE HOUR AND A HALF. QUITE A BIT OF
STREET FLOODING.
0946 PM FLASH FLOOD PEORIA 40.74N 89.61W
06/17/2017 PEORIA IL EMERGENCY MNGR
AREA OF KNOXVILLE ROAD AND PIONEER PARKWAY. REPORTED 4 TO
5 FEET OF WATER IN PARKING LOT.
1000 PM HEAVY RAIN GERMANTOWN HILLS 40.77N 89.47W
06/17/2017 M3.24 INCH WOODFORD IL PUBLIC
RAIN FELL IN ONE AND ONE HALF HOURS.
1000 PM TSTM WND DMG 4 NE MEREDOSIA 39.87N 90.50W
06/17/2017 MORGAN IL EMERGENCY MNGR
ILLINOIS ROUTE 67 ON THE MORGAN/CASS COUNTY LINE...SMALL
TREES BLOWN DOWN.
1000 PM HAIL BEARDSTOWN 40.01N 90.43W
06/17/2017 M1.00 INCH CASS IL TRAINED SPOTTER
1015 PM TSTM WND DMG RANTOUL 40.30N 88.16W
06/17/2017 CHAMPAIGN IL EMERGENCY MNGR
1500 BLOCK OF LOWREY...TREE BLOWN DOWN...FAR EAST SIDE OF
TOWN.
1015 PM TSTM WND DMG RANTOUL 40.30N 88.16W
06/17/2017 CHAMPAIGN IL EMERGENCY MNGR
NUMEROUS TREE BRANCHS DOWN WEST OF TOWN AROUND THE 600
BLOCK. POWERLINE DOWN EAST SIDE OF TOWN.
1017 PM HEAVY RAIN NORMAL 40.52N 89.00W
06/17/2017 M1.36 INCH MCLEAN IL EMERGENCY MNGR
RAINFALL TOTAL SINCE 9 PM.
1020 PM FLASH FLOOD NORMAL 40.52N 89.00W
06/17/2017 MCLEAN IL EMERGENCY MNGR
SEVERAL OCCUPIED VEHICLES STUCK IN FLOODED STREETS
BETWEEN ILLINOIS STATE UNIVERSITY AND UPTOWN NORMAL.
1030 PM HEAVY RAIN PEORIA 40.74N 89.61W
06/17/2017 M3.90 INCH PEORIA IL MESONET
NEAR WILLOW KNOLLS AND WAR MEMORIAL DRIVE.
1030 PM TSTM WND GST POTOMAC 40.31N 87.80W
06/17/2017 E60.00 MPH VERMILION IL EMERGENCY MNGR
1035 PM FLASH FLOOD NORMAL 40.52N 89.00W
06/17/2017 MCLEAN IL LAW ENFORCEMENT
FLOODING THROUGHOUT THE CITY OF NORMAL...ONE WATER RESCUE
WAS NEEDED.
1035 PM TSTM WND DMG LEXINGTON 40.64N 88.78W
06/17/2017 MCLEAN IL LAW ENFORCEMENT
NUMEROUS POWER POLES DOWN THROUGHOUT COUNTY.
1038 PM HEAVY RAIN PEORIA 40.74N 89.61W
06/17/2017 M1.74 INCH PEORIA IL MESONET
1052 PM TSTM WND DMG 6 WSW SPRINGFIELD 39.75N 89.75W
06/17/2017 SANGAMON IL AMATEUR RADIO
POWERLINES BLOWN DOWN.
1108 PM HEAVY RAIN EUREKA 40.72N 89.28W
06/17/2017 M4.02 INCH WOODFORD IL PUBLIC
RAIN FALL TOTAL SINCE 835 PM.
1145 PM FLOOD NORMAL 40.52N 89.00W
06/17/2017 MCLEAN IL LAW ENFORCEMENT
MANY ROADWAYS IN NORMAL STILL FLOODED.
&&
GOETSCHSpecial weather statement, Jun 18, 2:41 AM CDT, 49 minutes before
Special Weather Statement
National Weather Service Lincoln IL
241 AM CDT SUN JUN 18 2017
ILZ066-067-071-180815-
Clay-Jasper-Effingham-
241 AM CDT SUN JUN 18 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JASPER...CLAY AND
EFFINGHAM COUNTIES UNTIL 315 AM CDT...
At 240 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from St. Elmo to near Ashley. Movement was east at
40 mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Locations impacted include...
Effingham, Flora, Altamont, Louisville, Clay City, Watson, Dieterich,
Edgewood, Xenia, Bible Grove, Wheeler, Iola, Sailor Springs,
Ingraham, Mason, Oskaloosa, Heartville, Newton Lake, Effingham County
Airport and Elliotstown.
This includes the following highways...
Interstate 57 between mile markers 143 and 157.
Interstate 70 between mile markers 79 and 91.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A severe thunderstorm watch remains in effect until 600 AM CDT for
south central and southeastern Illinois.
LAT...LON 3861 8869 3891 8870 3891 8881 3911 8880
3908 8817 3860 8839
TIME...MOT...LOC 0740Z 281DEG 33KT 3904 8883 3836 8913
37Local storm report, Jun 18, 3:20 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
320 AM CDT SUN JUN 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0316 AM TSTM WND GST FLORA 38.67N 88.48W
06/18/2017 M62 MPH CLAY IL TRAINED SPOTTER
MEDIA REPORT RELAYED VIA WFO PADUCAH
0319 AM TSTM WND GST 1 E FLORA 38.67N 88.46W
06/18/2017 M68 MPH CLAY IL AWOS
AT FLORA AIRPORT
&&
GEELHARTLocal storm report, Jun 18, 3:21 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
321 AM CDT SUN JUN 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0319 AM TSTM WND DMG FLORA 38.67N 88.48W
06/18/2017 CLAY IL BROADCAST MEDIA
A FEW TREES DOWN. ONE FELL THROUGH THE ROOF OF A HOUSE.
RELAYED VIA WFO ST LOUIS.
&&
GEELHARTLocal storm report, Jun 18, 3:23 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
323 AM CDT SUN JUN 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0319 AM TSTM WND DMG 1 S FLORA 38.66N 88.48W
06/18/2017 CLAY IL EMERGENCY MNGR
POWER POLES AND LINES DOWN ON HIGHWAY 45 SOUTH OF FLORA.
&&
GEELHARTThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 7:37 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Stark | 53 min |
| Jun 17, 8:02 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria, Tazewell, Woodford | 43 min |
| Jun 17, 8:03 PM CDT | Flash Flood Warning | ILX | Stark | 3 hr |
| Jun 17, 8:11 PM CDT | Flash Flood Warning | ILX | Marshall | 3 hr |
| Jun 17, 8:40 PM CDT | Flash Flood Warning | ILX | Peoria, Tazewell, Woodford | 3 hr |
| Jun 17, 8:54 PM CDT | Severe Thunderstorm Warning | ILX | McLean, Woodford | 51 min |
| Jun 17, 9:10 PM CDT | Flash Flood Warning | ILX | McLean | 3 hr |
| Jun 17, 9:24 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Morgan, Schuyler | 56 min |
| Jun 17, 10:06 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Morgan | 39 min |
| Jun 17, 10:09 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 52 min |
| Jun 17, 10:41 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Morgan, Sangamon | 64 min |
| Jun 17, 11:37 PM CDT | Areal Flood Warning | ILX | Peoria, Tazewell, Woodford | 12 hr |
| Jun 17, 11:47 PM CDT | Flash Flood Warning | ILX | Christian, Sangamon | 3 hr |
| Jun 17, 11:55 PM CDT | Areal Flood Warning | ILX | McLean | 12 hr |
| Jun 18, 2:41 AM CDT | Special Weather Statement | ILX | Clay, Effingham | 34 min |
| Jun 18, 3:03 AM CDT | Severe Thunderstorm Warning | ILX | Clay, Effingham, Jasper, Richland | 42 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.